×

Found 242 Documents (Results 1–100)

On implicit abstract Volterra equations in metric spaces. (English) Zbl 1473.45018

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 13-23 (2020).
MSC:  45N05
PDFBibTeX XMLCite
Full Text: DOI

The method of invariants in the theory of functional equations. (Метод инвариантов в теории функциональных уравнений.) (Russian) Zbl 1324.39001

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 95. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 978-966-02-6530-1). 255 p. (2013).
PDFBibTeX XMLCite

Inverse problem of the variational calculus for differential equations of second order with deviating argument. (English. Russian original) Zbl 1237.49052

Math. Notes 90, No. 2, 218-226 (2011); translation from Mat. Zametki 90, No. 2, 231-241 (2011).
MSC:  49N45 49J15 34K29
PDFBibTeX XMLCite
Full Text: DOI

On factorization of a linear system with deviating argument. (English) Zbl 1151.34326

Ruffing, A. (ed.) et al., Communications of the Laufen colloquium on science, Laufen, Austria, April 1–5, 2007. Aachen: Shaker (ISBN 978-3-8322-6739-1/pbk). Berichte aus der Mathematik, Art. 9, 1-6 (2007).
MSC:  34K06
PDFBibTeX XMLCite

Representation of the monodromy operator as the sum of a finite- dimensional operator and a Volterra operator. (English. Russian original) Zbl 0836.34066

Russ. Acad. Sci., Dokl., Math. 49, No. 1, 43-46 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 334, No. 2, 138-140 (1994).
PDFBibTeX XMLCite

Unique solvability and constancy of sign of the Green function of a periodic boundary value problem for a linear equation with deviating argument. (English. Russian original) Zbl 0836.34072

Russ. Math. 37, No. 5, 76-84 (1993); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1993, No. 5 (372), 86-94 (1993).
Reviewer: W.Müller (Berlin)
MSC:  34K10 34B27
PDFBibTeX XMLCite

Oscillatory properties of linear differential equations with deviating argument. (English. Russian original) Zbl 0793.34052

Russ. Acad. Sci., Dokl., Math. 46, No. 3, 418-424 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 327, No. 1, 25-31 (1992).
Reviewer: O.Akinyele (Bowie)
MSC:  34K99 34C10 35R10
PDFBibTeX XMLCite

Linear boundary value problems for difference-differential equations. (Линейные краевые задачи для дифференциал{ь}но-разностных уравнений.) (Russian) Zbl 0784.34052

Moskva: Izdatel’stvo MAI. 202 p. (1992).
PDFBibTeX XMLCite

Periodic solutions for systems of differential equations. Textbook. (Periodicheskie resheniya sistem differentsial’nykh uravnenij. Uchebnoe posobie.) (Russian) Zbl 0781.34002

Ryazan’: Ryazanskij Gosudarstvenyj Pedagogicheskij Institut Im. S. A. Esenina. 88 p. (1992).
MSC:  34-01 34C25 34K99
PDFBibTeX XMLCite

Linear- implicit Runge-Kutta methods and their applications. (Linear-implizite Runge-Kutta-Methoden und ihre Anwendung.) (German) Zbl 0759.65047

Teubner-Texte zur Mathematik. 127. Leipzig: Teubner. 356 S. (1992).
PDFBibTeX XMLCite

Existence of periodic solutions of an autonomous system of differential equations with a deviating argument. (Russian) Zbl 0798.34076

Terekhin, M. T. (ed.), Differential equations (qualitative theory). Interuniversity collection of scientific works. Ryazan’: Ryazanskij Gosudarstvennyj Pedagogicheskij Institut Im. S. A. Esenina, 53-60 (1991).
Reviewer: W.Müller (Berlin)
MSC:  34K99 34C25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software